Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 137, NWS Fort Worth, TX

May 30, 2015Denton County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 30, 2015, 4:55 AM CDT for Denton County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2015, 4:55 AM CDT (09:55 UTC)
Expired
May 30, 2015, 11:00 AM CDT
In force
6 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 7:23 AM CDTHEAVY RAIN 2.74Flower Mound, TX2.50-2.74 INCHES IN LESS THAN 6 HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 550 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
550 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WGUS54 KFWD 300955
FFWFWD
TXC121-301300-
/O.NEW.KFWD.FF.W.0137.150530T0955Z-150530T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
455 AM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 800 AM CDT
    
* AT 454 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO HALF AN INCH OF RAIN HAS 
  ALREADY FALLEN...AND AN ADDITIONAL INCH OF RAIN IS LIKELY. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PLANO...CARROLLTON...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...
  COPPELL...THE COLONY...SOUTHLAKE...CORINTH...HIGHLAND VILLAGE...
  TROPHY CLUB...LAKE DALLAS...SANGER...LAKE LEWISVILLE...LITTLE
  ELM...ROANOKE...KRUM...PILOT POINT AND ARGYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3341 9684 3299 9685 3299 9740 3343 9738

$$

AJS
2 follow-up statements
935 
WGUS74 KFWD 301133
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 AM CDT SAT MAY 30 2015

TXC121-301300-
/O.CON.KFWD.FF.W.0137.000000T0000Z-150530T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-
633 AM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
DENTON COUNTY...

AT 631 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE AND ONE HALF INCHES OF 
RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PLANO...CARROLLTON...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...
COPPELL...THE COLONY...SOUTHLAKE...CORINTH...HIGHLAND VILLAGE...
TROPHY CLUB...LAKE DALLAS...SANGER...LAKE LEWISVILLE...LITTLE ELM...
ROANOKE...KRUM...PILOT POINT AND ARGYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3341 9684 3299 9685 3299 9740 3343 9738

$$

AJS
569 
WGUS54 KFWD 301245
FFWFWD
TXC121-301600-
/O.EXT.KFWD.FF.W.0137.000000T0000Z-150530T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
745 AM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1100 AM CDT
    
* AT 740 AM CDT...MODERATE RAINFALL CONTINUES TO FALL OVER THE 
  WARNED AREA. UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN ACROSS 
  PORTIONS OF THE COUNTY...AND AN ADDITIONAL QUARTER INCH OF RAIN IS 
  LIKELY. FLASH FLOODING IS EXPECTED TO CONTINUE ACROSS MUCH OF THE 
  COUNTY OVER THE NEXT SEVERAL HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PLANO...CARROLLTON...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...
  COPPELL...THE COLONY...SOUTHLAKE...CORINTH...HIGHLAND VILLAGE...
  TROPHY CLUB...LAKE DALLAS...SANGER...LAKE LEWISVILLE...LITTLE
  ELM...ROANOKE...KRUM...PILOT POINT AND ARGYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3341 9684 3299 9685 3299 9740 3343 9738

$$

AJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 4:28 AM CDT, 27 minutes earlier.

Area forecast discussion, May 30, 4:28 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT SAT MAY 30 2015

.DISCUSSION...
A STALLED 850MB FRONT STRETCHES WEST TO EAST BETWEEN THE I-20
CORRIDOR AND THE RED RIVER. A 30-35KT LLJ HAS HELPED TO INITIATE
SHOWERS AND THUNDERSTORMS ALONG THIS BOUNDARY AFTER MIDNIGHT...
AIDED BY THE LARGE-SCALE LIFT OF AN APPROACHING TROUGH. THE
STEERING FLOW IS RESULTING IN TRAINING...THE HEAVY RAIN WITH WHICH
WILL RE-AGGRAVATE FLOODING ISSUES. HOWEVER...THE TRAINING WILL
EVENTUALLY BE DISRUPTED BY THE ADVANCING MCS IN WESTERN NORTH
TEXAS...BUT THE THREAT OF HEAVY RAIN WILL CONTINUE UNTIL A COLD
FRONT ARRIVES LATER THIS MORNING. THE LINEAR MCS WILL CONTINUE
MOVING EAST THIS MORNING...IMPACTING AREAS PRIMARILY SOUTH OF THE
I-20 CORRIDOR. DESPITE WEAK DEEP LAYER SHEAR...A DAMAGING WIND
THREAT WILL CONTINUE WITH THE LINE....BUT THE PROGRESSIVE NATURE
OF THE COLD POOL SUGGESTS THIS WILL WANE AS THE MORNING
PROGRESSES.

OUTFLOW ASSOCIATED WITH THE MCS WILL GRADUALLY BECOME
INDISTINGUISHABLE FROM THE NORTHERLY WINDS BEHIND AN ADVANCING
COLD FRONT. ALTHOUGH THE NORTHERLY SURFACE WINDS WILL SWEEP
THROUGH THE CWA TODAY...THE 850MB FRONT WILL LAG BEHIND...AND
ELEVATED THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS SOUTHERN
ZONES THIS AFTERNOON. AND WITH THE MID-LEVEL TROUGH AXIS NOT
PASSING OUR LONGITUDE UNTIL THIS EVENING...SHOWER AND THUNDERSTORM
CHANCES WILL LINGER THROUGHOUT NORTH TEXAS THE REMAINDER OF THE
DAY. PW VALUES WILL REMAIN WELL ABOVE NORMAL...AND ANY OF THE
CELLS THAT DEVELOP THIS AFTERNOON COULD CONTAIN HEAVY RAIN.

AS THE TROUGH PASSES TO OUR EAST...DEEP NORTHERLY FLOW WILL ENSUE
TONIGHT. AT LONG LAST...RAIN CHANCES WILL COME TO AN END FROM
NORTH TO SOUTH EARLY SUNDAY. SUBTROPICAL RIDGING WILL THEN BUILD
IN...ALLOWING THE LONE STAR STATE A CHANCE TO DRY OUT. THE LOW IS
NOW PROGGED TO BE EAST OF THE MISSISSIPPI VALLEY MUCH OF THE
WEEK...WHICH WILL SIGNIFICANTLY REDUCE THE CHANCE OF RAIN IN EAST
TEXAS. AS A RESULT...WILL MAINTAIN A DRY FORECAST BEYOND SUNDAY
MORNING. AFTER A CLOUDY MAY...THE FIRST WEEK OF JUNE WILL GET OFF
TO A VERY SUNNY START. THE WET GROUND WILL TEMPER THE WARMING
TREND...BUT HIGH TEMPERATURES SHOULD REACH THE UPPER 80S BY LATE
IN THE WEEK.

BOTH THE GFS AND CANADIAN HINT THAT THE RIDGE COULD BREAK DOWN BY
NEXT WEEKEND...BUT THE ECMWF INTENSIFIES ITS GRIP ON TEXAS. THE
ECMWF MAY BE SWAYED TOO STRONGLY BY CLIMATOLOGY...BUT THE
SPAGHETTI SPLATTER OF GFS ENSEMBLE MEMBERS MEANS WE SHOULD ALSO
HAVE A SKEPTICAL EYE WITH THE GFS/CANADIAN OPERATIONAL SOLUTIONS.
JUNE IS AMONG THE WETTEST MONTHS OF THE YEAR CLIMATOLOGICALLY...SO
WE SHOULD EXPECT THIS RESPITE FROM THE RAIN WILL NOT BE PERMANENT.

25

&&

.AVIATION...
/ISSUED 1200 AM CDT SAT MAY 30 2015/
THUNDERSTORM COMPLEX OVER WEST TEXAS IS EXPECTED TO MOVE
SOUTHEAST ACROSS NORTH AND CENTRAL TEXAS OVERNIGHT INTO SATURDAY
MORNING. IN THE MEANTIME...AN 850MB FRONT THAT LIES PRETTY CLOSE
TO THE I-20 CORRIDOR ACCORDING TO THE 00Z ANALYSIS... WILL BE A
FOCUS FOR ADDITIONAL DEVELOPMENT. THESE STORMS WILL MOVE EAST
ALONG THIS 850MB FRONT...AND TRAINING OF ECHOES WILL RESULT IN A
FLASH FLOOD HAZARD OVERNIGHT.

A COLD FRONT IS FORECAST TO MOVE THROUGH THE METROPLEX MID TO
LATE MORNING WITH A WIND SHIFT TO THE NORTHWEST AND THEN NORTH AT
AROUND 10 KNOTS. SOME RAIN SHOWERS WILL CONTINUE THROUGH THE
MORNING. AN IMPROVEMENT TO LOWER END MVFR IS FORECAST FOR THE
AFTERNOON AND CONTINUE THROUGH SATURDAY EVENING.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  82  63  82  63  84 /  60  20   5   5   5
WACO, TX              83  63  82  61  85 /  80  40  20   0   5
PARIS, TX             80  60  78  60  80 /  60  30   5   0   5
DENTON, TX            79  60  80  59  83 /  60  10   5   5   5
MCKINNEY, TX          80  60  80  58  82 /  70  20   5   5   5
DALLAS, TX            82  64  82  64  85 /  70  20  10   5   5
TERRELL, TX           82  63  81  61  84 /  70  20  10   5   5
CORSICANA, TX         81  64  81  62  84 /  80  40  20   5   5
TEMPLE, TX            82  65  81  61  84 /  70  40  20   0   5
MINERAL WELLS, TX     79  60  81  59  84 /  60  10   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

92/25
Hazardous weather outlook, May 30, 4:50 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
450 AM CDT SAT MAY 30 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
450 AM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS MORNING. THUNDERSTORMS
WILL BE POSSIBLE AREAWIDE THIS AFTERNOON...BUT THE BULK OF THE
ACTIVITY WILL BE SOUTH OF THE I-20 CORRIDOR. THUNDERSTORM CHANCES
WILL TAPER OFF TONIGHT FROM NORTHWEST TO SOUTHEAST. HEAVY RAIN AND
FLOODING WILL BE THE PRIMARY CONCERN...BUT LARGE HAIL AND DAMAGING
WINDS MAY ACCOMPANY THE STRONGER CELLS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A FEW THUNDERSTORMS WILL BE POSSIBLE SUNDAY MORNING SOUTH OF A
LINE FROM COMANCHE...TO HILLSBORO...TO ATHENS. SEVERE WEATHER IS
NOT ANTICIPATED...BUT ANY ADDITIONAL HEAVY RAIN COULD RESULT IN
FLOODING ISSUES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS MORNING AS A LINE OF
STORMS MOVES THROUGH THE REGION. THIS AFTERNOON AND EVENING...ANY
SPOTTER ACTIVATION WOULD LIKELY BE SOUTH OF A LINE FROM
COMANCHE...TO HILLSBORO...TO ATHENS.

25

In the hours before

Special weather statement, May 30, 2:28 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
228 AM CDT SAT MAY 30 2015

TXZ104-300800-
COLLIN-
228 AM CDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL COLLIN COUNTY...

AT 227 AM CDT...A STRONG THUNDERSTORM WAS OVER RICHARDSON...MOVING
EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PLANO...GARLAND...RICHARDSON...WYLIE...SACHSE...MURPHY AND PARKER.

LAT...LON 3298 9660 3298 9667 3299 9678 3303 9678
      3304 9659
TIME...MOT...LOC 0727Z 273DEG 13KT 3301 9673

75
Special weather statement, May 30, 3:03 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 AM CDT SAT MAY 30 2015

TXZ129-300830-
EASTLAND-
303 AM CDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTLAND COUNTY...

AT 303 AM CDT...A STRONG THUNDERSTORM WAS NEAR CISCO...MOVING EAST AT
50 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 363.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3251 9911 3251 9847 3230 9848 3208 9893
      3209 9911
TIME...MOT...LOC 0803Z 264DEG 42KT 3233 9905

75
Special weather statement, May 30, 3:32 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT SAT MAY 30 2015

TXZ115-116-129-300915-
PALO PINTO TX-STEPHENS TX-EASTLAND TX-
332 AM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND...WESTERN
PALO PINTO AND STEPHENS COUNTIES UNTIL 415 AM CDT...

AT 332 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
CRYSTAL FALLS TO GUNSIGHT...AND MOVING EAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...NECESSITY...GUNSIGHT...CRYSTAL FALLS...POSSUM KINGDOM
STATE PARK...STRAWN AND MINGUS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3295 9888 3295 9843 3296 9843 3296 9837
      3251 9843 3251 9847 3250 9848 3249 9893
TIME...MOT...LOC 0832Z 271DEG 20KT 3294 9879 3257 9885

92
Special weather statement, May 30, 4:02 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CDT SAT MAY 30 2015

TXZ102-300930-
WISE TX-
402 AM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WISE COUNTY UNTIL 430 AM
CDT...

AT 402 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRIDGEPORT TO NEAR NEW
FAIRVIEW...AND MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT...NEW FAIRVIEW...AURORA...BOYD...PARADISE...
COTTONDALE AND RHOME.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3322 9739 3304 9740 3308 9781 3328 9774
TIME...MOT...LOC 0902Z 258DEG 7KT 3321 9776 3314 9739

92
Special weather statement, May 30, 4:14 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT SAT MAY 30 2015

TXZ116-117-300945-
PALO PINTO TX-PARKER TX-
414 AM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PARKER AND SOUTHERN
PALO PINTO COUNTIES UNTIL 445 AM CDT...

AT 414 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF GORDON...OR 20 MILES NORTHEAST OF RANGER...MOVING EAST
AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS...GORDON...COOL...STRAWN...MILLSAP AND MINGUS.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 370 AND 397.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3278 9846 3283 9786 3256 9805 3256 9807
      3251 9808 3252 9855
TIME...MOT...LOC 0914Z 274DEG 35KT 3265 9839

92
Special weather statement, May 30, 4:39 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 AM CDT SAT MAY 30 2015

TXZ116-117-130>132-301030-
PALO PINTO TX-PARKER TX-HOOD TX-ERATH TX-SOMERVELL TX-
439 AM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOOD...PARKER...NORTHERN
SOMERVELL...NORTHEASTERN ERATH AND SOUTHEASTERN PALO PINTO COUNTIES
UNTIL 530 AM CDT...

AT 439 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MINERAL WELLS TO NEAR
MORGAN MILL... AND MOVING EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...GRANBURY...PECAN PLANTATION...WILLOW PARK...ALEDO...
GLEN ROSE...HUDSON OAKS...ANNETTA...LIPAN...COOL...OAK TRAIL
SHORES...DINOSAUR VALLEY STATE PARK...TOLAR...ANNETTA SOUTH...ANNETTA
NORTH AND MILLSAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3226 9821 3284 9802 3288 9756 3280 9755
      3256 9755 3255 9762 3223 9762
TIME...MOT...LOC 0939Z 267DEG 38KT 3277 9800 3234 9814

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:04 AM CDTSevere Thunderstorm WarningFWDYoung37 min
May 30, 2:28 AM CDTSpecial Weather StatementFWDCollin32 min
May 30, 2:34 AM CDTFlash Flood WarningFWDJack, Young6 hr
May 30, 3:03 AM CDTSpecial Weather StatementFWDEastland27 min
May 30, 3:32 AM CDTSpecial Weather StatementFWDStephens43 min
May 30, 3:34 AM CDTFlash Flood WarningFWDEastland, Stephens3 hr
May 30, 3:50 AM CDTFlash Flood WarningFWDWise6 hr
May 30, 4:02 AM CDTSpecial Weather StatementFWDWise28 min
May 30, 4:09 AM CDTFlash Flood WarningFWDPalo Pinto3 hr
May 30, 4:14 AM CDTSpecial Weather StatementFWDPalo Pinto31 min
May 30, 4:21 AM CDTAreal Flood AdvisoryFWDComanche, Erath3 hr
May 30, 4:39 AM CDTSpecial Weather StatementFWDHood, Parker51 min
May 30, 4:47 AM CDTAreal Flood AdvisoryFWDParker3 hr
May 30, 5:04 AM CDTAreal Flood AdvisoryFWDHood, Somervell3 hr
May 30, 5:11 AM CDTRiver Flood WarningFWDYoung5 days
May 30, 5:13 AM CDTSpecial Weather StatementFWDJohnson, Tarrant47 min
May 30, 5:23 AM CDTAreal Flood AdvisoryFWDJohnson, Tarrant3 hr
May 30, 5:38 AM CDTFlash Flood WarningFWDCollin3 hr
May 30, 5:51 AM CDTFlash Flood WarningFWDDallas, Johnson, Tarrant3 hr
May 30, 5:51 AM CDTSpecial Weather StatementFWDTarrant39 min
May 30, 5:54 AM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
May 30, 5:59 AM CDTSpecial Weather StatementFWDEllis46 min
May 30, 6:07 AM CDTAreal Flood AdvisoryFWDEllis3 hr
May 30, 6:16 AM CDTAreal Flood AdvisoryFWDHopkins, Hunt, Rains, Rockwall3 hr
May 30, 6:27 AM CDTSpecial Weather StatementFWDDallas, Ellis, Kaufman, Rockwall48 min
May 30, 6:51 AM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 30, 6:55 AM CDTFlash Flood WarningFWDHunt3 hr
May 30, 7:03 AM CDTSpecial Weather StatementFWDKaufman, Navarro, Van Zandt42 min
May 30, 7:06 AM CDTAreal Flood AdvisoryFWDLimestone, Navarro3 hr
May 30, 7:48 AM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Van Zandt117 min
May 30, 8:04 AM CDTRiver Flood WarningFWDDallas15 hr
May 30, 8:09 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Navarro2 hr
May 30, 8:12 AM CDTAreal Flood AdvisoryFWDRains, Van Zandt3 hr
May 30, 8:23 AM CDTFlash Flood WarningFWDCollin3 hr
May 30, 8:28 AM CDTAreal Flood AdvisoryFWDCooke, Grayson3 hr
May 30, 8:41 AM CDTAreal Flood WarningFWDJack, Young3 hr
May 30, 8:45 AM CDTFlash Flood WarningFWDDallas, Johnson, Tarrant3 hr
May 30, 8:51 AM CDTFlash Flood WarningFWDRains3 hr
May 30, 9:04 AM CDTRiver Flood WarningFWDPalo Pinto22 hr
May 30, 9:40 AM CDTAreal Flood WarningFWDWise3 hr
May 30, 9:53 AM CDTAreal Flood AdvisoryFWDHopkins3 hr
May 30, 9:55 AM CDTRiver Flood WarningFWDDallas19 hr
May 30, 10:11 AM CDTAreal Flood WarningFWDHunt3 hr
May 30, 11:44 AM CDTAreal Flood WarningFWDDallas, Johnson, Tarrant3 hr
May 30, 12:44 PM CDTRiver Flood WarningFWDHunt, Rockwall33 hr
May 30, 1:21 PM CDTAreal Flood WarningFWDDenton6 hr
May 30, 1:48 PM CDTFlash Flood WarningFWDDallas, Kaufman8 hr
May 30, 2:02 PM CDTRiver Flood WarningFWDHunt33 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.